MAUDE Adverse Event Report: INSTITUT STRAUMANN AG SLACTIVE GI SP Ø 4.1 MM RN 10 MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG SLACTIVE GI SP Ø 4.1 MM RN 10 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.052G
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 06/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2016 in fdi 21 of the patient's mouth.On (b)(6) 2019, loss of osseointegration was verified.Patient presented with bone type iii.The device was forwarded to the manufacturer.At the event the patientexperienced: infection and pain.No further patient complications were reported.

Brand Name
SLACTIVE GI SP Ø 4.1 MM RN 10 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9028246
Report Number0009613348-2019-19091
Device Sequence Number19520847
Product Code DZE
UDI-Device Identifier07630031714688
UDI-Public07630031714688
Combination Product (Y/N)N
PMA/510(K) Number
K090260
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Catalogue Number033.052G
Device Lot NumberER315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR